# SDR 2008UALA03006

- Difficulty date: May 26, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 71,021 hours, 11,639 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1942704
- Part serial: UNK
- Condition: Cracked
- Location: Nr 1 A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 PACK IS PUTTING OUT 50 DEGREE AIR, FOUND  A 8" CRACK IN NR 1 HEAT EXCHANGER.  FOUND CRACK IN HEAT EXCHANGER.   REPLACED HEAT EXCHANGER ASSEMBLY. IAW MM21-51-02 RAN BOTH PACKS NO DEFECTS NOTED.  AC OK FOR SERVICE.
